MAUDE Adverse Event Report: VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE

VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number V+C, ENGLISH
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was evaluated by ventec where the reported issue of unexpected rebooting was confirmed.Ventec opened the device to perform an internal inspection and observed that the device's cough assist valve had a torn poppet ring.Ventec replaced the cough assist valve to resolve the reported issue.Proper device operation was then observed through functional and performance testing.The investigation determined that the root cause of the reported issue was the cough assist valve's poppet ring was torn.
 
Event or Problem Description
It was reported to ventec that the device needed service.Upon evaluation of the device, ventec observed the device rebooted unexpectedly.There were no reports of patient involvement associated with the reported event.
 
Additional Manufacturer Narrative
Corrected information for supplemental medwatch report 001 ¿.Section d4, model #, of the initial medwatch report stated: prt-01098-000.Section d4, model #, of the initial medwatch report should have stated: v+c, english.Section d4, udi #, of the initial medwatch report stated: (b)(4).Section d4, udi #, of the initial medwatch report should have stated: (b)(4).

Brand Name
VOCSN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer Contact
mike kubany
22002 26th ave se
bothell, WA 98021
4256861765
MDR Report Key16592064
Report Number3013095415-2023-00213
Device Sequence Number3021690
Product Code CBK
UDI-Device Identifier00855573007730
UDI-Public(01)00855573007730(11)190702
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV+C, ENGLISH
Device Catalogue NumberPRT-01098-000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2023
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date03/22/2023
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown